Alert archive / Florida / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 14, NWS Miami, FL

April 9, 2006Broward County, Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Apr 9, 2006, 1:26 PM EDT for Broward County, Palm Beach County, Florida. It was in force for 64 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2006, 1:26 PM EDT (17:26 UTC)
Expired
Apr 9, 2006, 2:30 PM EDT
In force
64 min
Issued by
NWS Miami, FL
Area
Counties, with a storm outline in the text

Counties Broward County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 91 km from the middle of the area, began a volume at 17:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 1:27 PM EDTHAIL 0.88W Boca Raton, FLOCCURRED AT 11765 LEEWAY PLACE
Apr 9, 1:45 PM EDTTSTM WND DMGParkland, FLTREES DOWN ON CORAL RIDGE DRIVE
Apr 9, 1:45 PM EDTTSTM WND GST 0Parkland, FLWINDS ESTIMATED AS 50 TO 55 MPH.
Apr 9, 2:03 PM EDTHAIL 0.88Coconut Creek, FLHAIL WAS OCCURRING AT INTERSECTION OF COPANS AND LYONS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 11:23 AM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 5.4 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2006-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1156 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2006-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1156 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
999 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 091725
SVRMFL
FLC011-099-091830-
/O.NEW.KMFL.SV.W.0014.060409T1726Z-060409T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
126 PM EDT SUN APR 9 2006

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BROWARD COUNTY IN SOUTH FLORIDA.
  SOUTHEASTERN PALM BEACH COUNTY IN SOUTH FLORIDA.

* UNTIL 230 PM EDT

* AT 123 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF DELRAY
  BEACH TO 15 MILES WEST OF CORAL SPRINGS...OR ALONG A LINE EXTENDING
  FROM 10 MILES WEST OF BOYNTON BEACH TO 13 MILES NORTHWEST OF
  WESTON...AND MOVING WEST AT 30 MPH.

* THE LINE OF STORMS WILL AFFECT...
  PARKLAND BY 125 PM EDT.


SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 2650 8006 2619 8012 2627 8030 2650 8018

$$

KOB
4 follow-up statements
000 
WUUS52 KMFL 091730 CCA
SVRMFL
FLC011-099-091830-
/O.COR.KMFL.SV.W.0014.060409T1726Z-060409T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
126 PM EDT SUN APR 9 2006

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BROWARD COUNTY IN SOUTH FLORIDA.
  SOUTHEASTERN PALM BEACH COUNTY IN SOUTH FLORIDA.

* UNTIL 230 PM EDT

* AT 128 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM DELRAY BEACH TO CORAL
  SPRINGS...AND MOVING SOUTHEAST AT 10 MPH.

* THE LINE OF STORMS WILL AFFECT...
  PARKLAND BY 125 PM EDT.
  CORAL SPRINGS BY 130 PM EDT.
  CORAL SPRINGS BY 135 PM EDT.
  COCONUT CREEK BY 145 PM EDT.
  TAMARAC BY 150 PM EDT.
  NORTH LAUDERDALE BY 155 PM EDT.


SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 2648 8009 2628 8040 2611 8031 2618 8012

$$

KOB
000
WWUS52 KMFL 091759
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
159 PM EDT SUN APR 9 2006

FLC011-099-091830-
/O.CON.KMFL.SV.W.0014.000000T0000Z-060409T1830Z/
PALM BEACH FL-BROWARD FL-
159 PM EDT SUN APR 9 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR NORTHEASTERN BROWARD AND SOUTHEASTERN PALM BEACH COUNTIES...

AT 157 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM DELRAY BEACH TO NORTH
LAUDERDALE...OR ALONG A LINE EXTENDING FROM DELRAY BEACH TO
MARGATE...MOVING SOUTHEAST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DEERFIELD BEACH...POMPANO BEACH AIRPORT AND POMPANO BEACH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT SUNDAY
EVENING FOR SOUTHERN FLORIDA.

LAT...LON 2648 8009 2628 8040 2611 8031 2618 8012

$$

KOB
000
WWUS52 KMFL 091816
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
215 PM EDT SUN APR 9 2006

FLC011-099-091830-
/O.CON.KMFL.SV.W.0014.000000T0000Z-060409T1830Z/
PALM BEACH FL-BROWARD FL-
215 PM EDT SUN APR 9 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR NORTHEASTERN BROWARD AND SOUTHEASTERN PALM BEACH COUNTIES...

AT 212 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM DELRAY BEACH TO NORTH
LAUDERDALE...OR ALONG A LINE EXTENDING FROM DELRAY BEACH TO 
MARGATE...MOVING SOUTHEAST AT 10 MPH. ADDITIONAL STORMS CONTINUE TO 
DEVELOP OVER THE SAME REGION AND MOVE SOUTHEAST. THE WARNING MAY 
NEED TO BE EXTENDED BEYOND THE EXPIRATION TIME OF 230 PM.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DEERFIELD BEACH...POMPANO BEACH AIRPORT AND POMPANO BEACH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT SUNDAY
EVENING FOR SOUTHERN FLORIDA.

LAT...LON 2650 8008 2649 8024 2630 8031 2615 8029
      2618 8012

$$

KOB
000
WWUS52 KMFL 091837
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
235 PM EDT SUN APR 9 2006

FLC011-099-091845-
/O.EXP.KMFL.SV.W.0014.000000T0000Z-060409T1830Z/
PALM BEACH FL-BROWARD FL-
235 PM EDT SUN APR 9 2006

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BROWARD AND
SOUTHEASTERN PALM BEACH COUNTIES EXPIRED AT 230 PM EDT...

THE THUNDERSTORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND MOVED 
OFFSHORE. HOWEVER...ADDITIONAL STORMS WERE MOVING EAST THROUGH PALM 
BEACH COUNTY FROM DELRAY BEACH TO BOYNTON BEACH CAPABLE OF PRODUCING 
SMALL HAIL AND GUSTY WINDS TO 40 MPH. IN ADDITION...MORE 
THUNDERSTORM ACTIVITY IS POSSIBLE THROUGH THE AFTERNOON.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT SUNDAY
EVENING FOR SOUTHERN FLORIDA.

LAT...LON 2650 8008 2649 8024 2630 8031 2615 8029
      2618 8012

$$

KOB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 9:38 AM EDT, 3 hours 48 minutes earlier.

Area forecast discussion, Apr 9, 9:38 AM EDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
938 AM EDT SUN APR 9 2006

...ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING...

.UPDATE...ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS SOUTH
FLORIDA THIS AFTERNOON THROUGH THE EARLY EVENING HOURS. WATER
VAPOR IMAGERY SHOWS ONE TROUGH PULLING OUT AND AWAY FROM THE AREA
ACROSS THE CAROLINAS...BUT OUR PLAYER WILL BE A PIECE OF SHORTWAVE
ENERGY DIGGING IN ACROSS THE GULF OF MEXICO. GOOD UPPER LEVEL
DIVERGENCE OUT AHEAD OF THIS SHORTWAVE WILL OCCUR OVER SOUTH
FLORIDA THROUGH THIS EVENING. MEANWHILE...AT THE SURFACE...A COLD
FRONT STRETCHES FROM ABOUT SARASOTA TO CAPE CANAVERAL. THIS FRONT
WILL MOVE INTO THE LAKE OKEECHOBEE REGION LATE IN THE
AFTERNOON...THEN ACROSS THE REST OF SOUTH FLORIDA THROUGHOUT THE
EVENING HOURS...PROVIDING FOR SURFACE CONVERGENCE.

THE AIRMASS CURRENTLY IN PLACE OVER SOUTH FL AHEAD OF THE FRONT AND
THE SHORTWAVE IS VERY UNSTABLE. WARM AND MOIST TROPICAL AIR IS IN
PLACE AT THE SURFACE...WITH DEWPOINTS IN THE LOWER 70S. THE
APPROACH OF THE SHORTWAVE IS BRINGING COLD AIR IN ALOFT...WITH AN
IMPRESSIVE H5 TEMP OF -12.9C ON THE 12Z MIAMI SOUNDING. SO NEEDLESS
TO SAY...IT IS VERY UNSTABLE...WITH A MODIFIED MIAMI SOUNDING FOR
THIS AFTERNOON YIELDING A CAPE OF AROUND 3600 J/KG...LI OF
-10C...AND A K-INDEX OF 32. 0-6 KM SHEAR IS NEAR 35
KNOTS...SUPPORTIVE FOR SEVERE. WINDS THOUGH ARE UNIDIRECTIONAL
THROUGHOUT THE ATMOSPHERE...SO THIS WOULD SUGGEST DAMAGING
WINDS/LARGE HAIL WILL BE THE MAIN THREATS WITH THE STORMS THAT
DEVELOP. HOWEVER...IT MUST BE SAID THAT ANY BACKING OF THE WINDS
ALONG THE EAST COAST...SHOULD AN AFTERNOON SEA BREEZE
DEVELOP...WOULD PROVIDE SUFFICIENT LOW LEVEL DIRECTIONAL SHEAR TO
SUPPORT THE PRODUCTION OF A TORNADO...BUT WHETHER OR NOT A SEA
BREEZE WILL FORM IS IN QUESTION. BEST CHANCE FOR STORMS WILL BE
FROM MIDDAY THROUGH EARLY EVENING...ASSOCIATED WITH THE FRONT AND
ANY OUTFLOW BOUNDARIES AND/OR SEA BREEZE INTERACTIONS. IT IS
POSSIBLE THAT STORMS COULD CONTINUE PAST DARK...GIVEN THE SUPPORT
OF THE SHORTWAVE THAT MAY NOT MOVE ACROSS THE AREA UNTIL LATE
NIGHT.

GIVEN THE ABOVE...WILL UPDATE THE FORECAST TO REFLECT POSSIBLE SEVERE
STORMS AND INCREASE POPS FOR THIS AFTERNOON. /DG

&&

.PREV DISCUSSION...
DISCUSSION...LINE OF STRONG CONVECTION ACROSS CENTRAL FLORIDA
GRADUALLY MAKING ITS WAY SOUTH WHILE ISOLATED CONVECTION HAS BEGUN
TO DEVELOP WELL AHEAD OF THIS LINE OVER THE OFFSHORE GULF OF MEX
WATERS...YET NOTHING OVER LAND SO FAR. GUIDANCE SCATTERED ALL
OVER THE PLACE WITH THIS SYSTEM WITH THE GOOD OLD GFS BEING THE MORE
CONSISTENT FROM RUN TO RUN. THEY ALL AGREE THIS SYSTEM IS GOING TO
BRING SOME STRONG CONVECTION WITH MODERATE/HEAVY RAIN... (THAT IS,
EXCEPT ETA12 WHICH DOES NOT EVEN RECOGNIZE ANYTHING OVER THE
PENINSULA BETWEEN 03Z TO 15Z, I GUESS WE CAN DISCARD THIS ONE)
HOWEVER DIFFER ON THE TIMING. BELIEVE...GIVEN CURRENT OBS,
SATELLITE IMAGES AND RADAR, THAT GFS IS THE ONE CLOSER TO REALITY
AND SO WILL TEND TO GO ALONG WITH IT, THOUGH NO A 100 PERCENT. FOR
ONCE, BELIEVE GFS MAY BE A TAG TOO SLOW AS IT MOVES THIS SYSTEM
OVER SOUTH FLORIDA AS IT DEVELOPS A SFC LOW ALONG THE FRONTAL
BOUNDARY. WILL NOT BUY THIS YET AND WILL HAVE THE FRONT EXITING
SOUTH FLORIDA MONDAY MORNING WITH RAPIDLY IMPROVING WEATHER
CONDITIONS AFTERWARDS. THERE IS A SLIGHT CHANCE FOR SEVERE
WEATHER ACROSS OUR AREA MAINLY THIS AFTERNOON AND EVENING WITH
STRONG UPPER LEVEL DIVERGENCE AND SIGNIFICANT LOW LEVEL (850MB AND
700MB) AHEAD OF THE FRONT. WILL INDICATE STRONG THUNDERSTORMS
POSSIBLE IN THE FORECAST.

MARINE...WINDS SHOULD SHIFT TO NORTHEAST AND INCREASE TO 20 KTS+ AS
THE FRONT MOVES THROUGH THE AREA TONIGHT. SEAS, IN TURN, WILL
BECOME ROUGH...ESPECIALLY IN THE GULF STREAM, POSSIBLY REACHING
MORE THAN 12 FEET BY MONDAY AFTERNOON. WILL NOT ISSUED ANY
ADVISORY AT THIS TIME DUE TO THE UNCERTAINTIES AS TO THE TIMING OF
THIS SYSTEM, BUT WILL INDICATE AN ADVISORY MAY BE NEEDED FOR
TONIGHT. MODERATE TO STRONG NE FLOW SHOULD CONTINUE THROUGH GOOD
PORTION OF THE FORECAST, SO ROUGH CONDITIONS ARE EXPECTED TO
PERSISTS OVER THE GULF STREAM THROUGH THE MIDDLE OF THE WEEK WITH
SOMEWHAT BETTER CONDITIONS OVER THE REST OF THE WATERS.

FIRE WEATHER...NO CONCERNS AT THIS TIME. MEAN RH SHOULD REMAIN
ABOVE CRITICAL VALUES.

EXTENDED FORECAST...SURFACE HIGH BEHIND THIS FRONT WILL MOVE OVER
THE WESTERN ATLANTIC BY TUESDAY. GFS TRIES TO DEVELOP A SFC LOW
OVER THE NORTH-CENTRAL BAHAMAS AND LEAVE SPINNING THERE THROUGH
GOOD PART OF THE EXTENDED PERIOD. WONT BUY THIS YET AS IT WAS NOT
DOING THAT ON PREVIOUS RUNS. IN ANY CASE A MODERATE NORTHEAST WIND
FLOW ( STRENGTH WILL DEPEND ON WHETHER OR NOT LOW DEVELOPS) SHOULD
CONTINUE TO AFFECT THE PENINSULA AND WITH THAT WE SHOULD SEE
ISOLATED NIGHTTIME/EARLY MORNING SHOWERS ON THE EAST COAST.

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

57
Hazardous weather outlook, Apr 9, 9:25 AM EDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
925 AM EDT SUN APR 9 2006

FLZ063-066>075-101315-
GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN-
WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD-
BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN-
MAINLAND MONROE-
915 AM EDT SUN APR 9 2006

...NUMEROUS SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING...
...ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EARLY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: THUNDERSTORMS IN ADVANCE OF AN APPROACHING COLD
FRONT WILL BECOME NUMEROUS THIS AFTERNOON AND LAST THROUGH MUCH OF
THE EVENING HOURS. THE RISK OF DANGEROUS CLOUD TO GROUND OR WATER
LIGHTNING WILL BE HIGH.

WIND: A FEW THUNDERSTORMS COULD PRODUCE WIND GUSTS IN EXCESS OF
60 MPH THIS AFTERNOON AND EARLY EVENING IN THE STRONGEST STORMS.

HAIL: THERE IS A SLIGHT RISK OF NICKEL SIZE OR SMALLER HAIL IN THE
STRONGEST STORMS THIS AFTERNOON.

FLOODING: MINOR URBAN FLOODING IS POSSIBLE ANYWHERE OVER SOUTH
FLORIDA WITH HEAVY RAINFALL FROM NUMEROUS AFTERNOON AND EVENING
THUNDERSTORMS.

WAVES: SEAS IN THE GULF STREAM WILL INCREASE TO 9 FEET LATE
TONIGHT WITH INCREASING NORTHEAST WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.MIAMIWEATHER.INFO.

In the hours before

Local storm report, Apr 9, 12:45 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1245 PM EDT SUN APR 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1244 PM     HAIL             BOYNTON BEACH           26.53N 80.09W
04/09/2006  M0.25 INCH       PALM BEACH         FL   AMATEUR RADIO

&&

DG
Local storm report, Apr 9, 12:58 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1258 PM EDT SUN APR 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     TSTM WND GST     BOYNTON BEACH           26.53N 80.09W
04/09/2006  M55 MPH          PALM BEACH         FL   TRAINED SPOTTER

            SPOTTER ALSO REPORTED PEA SIZE HAIL.

&&

BRABANDER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 12:43 PM EDTSevere Thunderstorm WarningMFLPalm Beach28 min
Apr 9, 1:00 PM EDTSpecial Marine WarningMFL60 min
Apr 9, 1:46 PM EDTSpecial Marine WarningMFL59 min
Apr 9, 2:10 PM EDTSpecial Marine WarningMFL2 hr
Apr 9, 2:46 PM EDTSpecial Marine WarningMFL59 min
Apr 9, 2:49 PM EDTSevere Thunderstorm WarningMFLPalm Beach31 min
Apr 9, 3:45 PM EDTSpecial Marine WarningMFL60 min
Apr 9, 4:14 PM EDTSpecial Marine WarningMFL2 hr
Apr 9, 5:26 PM EDTSevere Thunderstorm WarningMFLPalm Beach64 min
Apr 9, 5:37 PM EDTSevere Thunderstorm WarningMFLBroward22 min
Apr 9, 6:30 PM EDTSevere Thunderstorm WarningMFLPalm Beach32 min

Nearby

Severe Thunderstorm Warnings in Florida, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.